Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is foamy urine a side effect of Omeprazole?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9783 Questions

default
Posted on Fri, 20 Jul 2018 in Medicines and Side Effects
Question: Hi: I have been taking omprezole for about a month. I just noticed that my urine is foamy. It was not foamy before I started with this drug. Is this a side effect of it?
doctor
Answered by Dr. P. T. Patil 53 minutes later
Brief Answer:
Omeprazole does not have side effect of causing foamy urine

Detailed Answer:
Hello
Thanks for query
You have been taking Omeprazole since one month and have noticed your urine to be foamy since very recently

Omeprazole is not known to have side effect of causing foamy urine It could be due to urine being concentrated resulting from low water intake or UTI.

Ensure to drink more water to keep your urine dilute.

Get routine urine test done to rule out Infection.

Thanks and Regards Do write if you have more questions
Dr.Patil
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on